# SDR 96ZZZX1751

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, BS 480 FLOOR BEAM CAP IS CORRODED AT TWO NUT-CLIP LOCATIONS, BL ZERO AND RBL 10.  CUT OUT DAMAGED AREA PER SRM 53-10-8, 13 INCH LENGTH OF CUT-OUT ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED REPAIR PARTS PER SRM 53-10-3.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PARTS T-CHORD, 19 INCHES BY 2 INCHES BY 2 INCHES (BAC 1505-100617) ANGLE AND 7075-T6, .080 INCH AND .050 INCH 7075-T6 STRAP AND .080 INCH 7075-T6 AND .050 INCH 7075-T6.   TAT:  45,788.3 HRS.  TAC:  29,959.
